# SDR 6EER20160722001

- Difficulty date: July 21, 2016
- Submitted: July 22, 2016
- Operation: General aviation
- Filed by: Embraer Executive Jet Services, LLC, repair station 6EER154C
- Aircraft: DIUCR
- Make and model: Emb EMB-500
- Aircraft serial: 50000370
- Aircraft time: 7 hours, 7 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Part number: 3032988002
- Part serial: MX792015
- Condition: Leaking
- Location: Hyd Pump
- Part time: 7 hours, 7 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PUMP WITH INTEGRATED RESERVOIR DEVELOPED LEAK AT HYDRAULIC PUMP SHAFT SEAL WHILE AIRCRAFT WAS STATIC WITH ONLY 6.6 AIRCRAFT HOURS.  HYDRAULIC OIL WAS OBSERVED LEAKING FROM CASE DRAIN ONTO HANGAR FLOOR. LEAKING ASSEMBLY REPLACED WITH NEW ASSEMBLY.
